Temporarily Postponed due to COVID-19.  We hope to launch the Conference again later in 2020.

Annual IAIH 2020 Conference

 

Dates: Temporarily Postponed due to COVID-19.  We hope to launch the Conference

again later in 2020.

        
Cost: $249

 
Location: Hilton Tampa Airport Westshore Hotel - 2225 N Lois Ave, Tampa, Florida

CEUs: 30 Hours (Covering IAIH Certification renewal)

Seat Capacity: 100

Buy Tickets: VIEW REGISTRATION OPTIONS

Reduced Rate Hotels:  10% off at the Hilton for all Conference Attendees

Directions: Find the Hilton Tampa Airport Westshore Hotel
      
Conference Summary:

The Fifth Annual IAIH Conference of 2020

Synthesis - Oneness, Equilibrium and Personal Wholeness:

The Power of Hypnotherapy and Subconscious Integration

The Mirriam-Webster dictionary defines Synthesis as “1.a. The composition or combination of parts or elements so as to form a whole”.  We are very excited to have this year’s May 2020 IAIH Conference to be called “Synthesis” as we work to show how many powerful modalities and wisdom traditions have come together to form what Interpersonal Hypnotherapy is today.  However, more importantly, we are excited to bring together previous and new presenters that will synthesize all of their knowledge and wisdom into something greater than any of us could create on our own.  The intention of this Conference is to allow all of our minds to contribute to taking every single Conference presenter and participant to a whole new level of being.  We want to see you shine and this Conference is meant to bring out the best in everyone!

 

All presenters are asked to teach from the highest place that they are capable of and to shine into their greatness.  We intend for all participants to benefit from being amongst true leaders in the field, master teachers, and very successful Hypnotherapists by hearing of their deepest understandings of Hypnotherapy, Spirituality, and Life Itself.

 

This year’s Conference is expected to be better than ever.  The venue is once again at the Hilton Westshore Tampa Airport hotel and will include two very special evening events:

 

Friday Night – IAIH President, Matthew Brownstein will offer a bonus evening of deep meditation focused on accessing the Superconscious Mind/Higher Self.  In Hypnotherapy, we always talk about the subconscious, yet for this special evening we will focus on the Deepest Levels of our Being.  Plan to be in a deep altered state and feel free to bring your blankets and meditation cushions!

 

Saturday Night – An Evening with the Channel – We are pleased to welcome back Mary Hayes who presented and channeled for us at the 2016 Conference.  Prepare for a powerful evening of connecting to the Non-Physical with a very gifted and lovely channel for Light and Love.

Attendees earn 30 hours of Hypnotherapy CEUs.  Reduced priced rooms are available for Conference attendees. 

Hilton Tampa Airport Westshore Logo.jpg

Conference Schedule 2020

Friday – May 22nd, 2020

9:00am to 11:30am – (2.5 Hours) – Matthew Brownstein – Keynote Speech – Synthesis – Oneness, Equilibrium and Personal Wholeness

11:30am to 1:00pm – Lunch

1:00pm to 3:20pm – (2.5 Hours) – Rene Brent

3:30pm to 4:15pm – (1.25 Hours) – Guy Bavli

4:30pm to 5:45pm - (1.25 Hours) - Ligia Houben

​7:30pm to 9:00pm – Special Evening Event – Matthew Brownstein – An Evening of Mysticism and Meditation

 

Saturday – May 23rd, 2020

9:00am to 11:30am – (2.5 Hours) – Alba Weinmann

11:30am to 1:00pm – Lunch

1:00pm to 1:50pm – (1 Hour) – Peter Arizu

2:00pm to 2:50pm – (1 Hour) – Bianca Ramos

3:00pm to 3:50pm – (1 Hour) – Rebecca Zayas

4:00pm to 5:30pm - (1.5 Hours) – Jan Govan

7:30pm to 9:00pm – Special Evening Event – Mary Hayes – An Evening with the Channel

Sunday – May 24th, 2020

9:00am to 11:30am – (2.5 Hours) – Dani Fox

11:30am to 1:00pm – Lunch

1:00pm to 2:30pm – (1.5 Hours) – Dr. Wes Rocki

2:45pm to 3:45pm – (1 Hour) – Dr. William Horton

4:00pm to 5:00pm – (1 Hour) – Matthew Brownstein – Synthesis Part 2

5:00pm to 5:15pm – Closing Remarks and Presenter Acknowledgments  - Matthew Brownstein, CIHt

Matthew Brownstein - Synthesis - Integrating All That is Best In Us

9:00am to 11:30am – (2 1/2 Hours) and ​7:30pm to 9:00pm – Special Evening Event

Matthew Brownstein, CIHt: CEO, Anahat Education Group, Inc., President, International Association of Interpersonal Hypnotherapists, Executive Director, Institute of Interpersonal Hypnotherapy.

Join Matthew J. Brownstein, CIHt, the founder and president of the IAIH for a morning presentation and keynote speech, followed by an evening of deep meditation and spiritual practice.  Matthew has set the intention to make this the best Conference to date and will get us started by unifying everyone’s highest intentions.  The Synthesis Conference is designed to take all that is highest and best in us to create something larger than any one individual can do.  These two presentations will focus on a cognitive understanding of how synthesis works in the mind, yet more importantly it will guide us into experiential states of Oneness, Equilibrium and Personal Wholeness.  Join us for a Conference designed to transform lives and to empower practitioners to step into their greatness.

Guy Bavli, Mastering the Mind

3:40pm to 5:30pm – (1 1/2 Hours)

Guy Bavli – Kinetic Man 

 

Come join the award winning Mentalist, & Kinetic Man Guy Bavli, on a journey into the mysteries of the human mind. 

 

Guy Bavli has been featured in over 400 television shows, performed in 50 countries worldwide and headlined some of the most prestigious venues around the world, including more than 1200 shows at Caesars Palace in Las Vegas. 

 

Known as the “Kinetic Man” from the History Channel TV show “Stan Lee’s Super Human”, NBC’s co star of “Phenomenon”, My Network’s co star of: “Masters of Illusions”, Multiple appearances on Univision’s “Sabado Gigante” and many more…

 

An experience of Mystery, Humor and Hidden Powers. 

 

Leave your Logic at the door… and take a walk on the MIND SIDE!

Mary Hayes - An Evening with the Channel

7:30pm to 9:00pm – (1 1/2 Hours) Special Evening Event

Mary Hayes is a well-respected Intuitive Counselor, Medium and direct Channel. For the past decade she has led workshops, been a featured speaker at numerous events and worked full time at both the renown Cassadaga Hotel and in Winter Park, Florida. Mary offers a fresh, insightful and respectful approach to this longstanding tradition. She is also the author of the book Express Your Yes! which teaches a simple yet highly effective approach to quickly accessing intuition anywhere and at any time.
For the past 14 years, Mary has worked successfully as a direct channel. Channeling has been defined as allowing the body to be utilized
as an instrument through which inspiration in many forms
including the spoken and/or written word, song, music and dance,
is offered for the benefit and upliftment of others. Gentle yet insightful guidance is offered through this liaison that is relevant, specific and beneficial.

Mary considers her work to be an honor and a blessing as she has served to encourage, empower and assist individuals from around the world. As the featured speaker on Saturday evening, Mary will present as a direct channel and offer messages to select members in attendance.

Jan Govan - Protecting Intellectual Property

4:00pm to 5:30pm - (1 1/2 Hours)

Jan Govan: Attorney at Law, Govan Law Group, P.A., Jan is one of two IAIH Attorneys working with us on Law and Legislative Efforts and Business and Practice Management.

Rene Brent - Learn to Listen Literally: The Body is Always Talking

1:00pm to 3:20pm – (2 1/2 Hours)

Rene Brent, CIHt, RN: IIH Orlando Location Director, Registered Nurse, Certified Clinical and Interpersonal Hypnotherapist, IAIH Certified Instructor and Examiner.

 

Synthesis, Oneness, Personal Wholeness, Equilibrium, Our Highest Intentions, Empowering Others,  Doing our Absolute Very Best, and Shining and Helping others to Shine

 

Hypnotherapy, HNLP and Neuroscience will come together to help build quick rapport and a deeper understanding of your client. It’s all in the set up that leads towards success.

 

Help your clients remap their brains in order to let go of echoes of the past and move toward physical and emotional confidence and wholeness. 

 

Attendees will  learn to listen literally to their clients, themselves and those in their lives. The body often expresses quicker than the conscious awareness. Learning to catch and utilize quick clues will facilitate a new level of understanding and transformation.  Rene will demonstrate  new techniques as well as time for a break out session.

Dr. Wes Rocki - Medical Hypnotherapy Improv

1:00pm to 2:30pm – (1 1/2 Hours)

Wes Rocki, MD, PhD, CHI: Holistic Physician, Self-healing Care Coach

Hypno-improv of Self-healing.

 

Our mind-body system sustains health or diseases using information from the outside, (e.g. food), from the inside (e.g. subconscious beliefs, memories) and improvises with that information inducing hypnotic trance which then creates our reality.  We (and our clients) have a choice; either to explore these processes and consciously participate in them, or to claim ignorance and let the autopilot of our unconscious and unhealed trauma to make decisions and choices.

 

In this experiential presentation we will investigate and practice our strongest self-healing resource which is the mind-body’s continuous play of self-hypnosis and improvisation. We will learn to participate in this form of self-healing using intuition, common sense, self-love, and laughter.

This presentation will entice individual discoveries and learning practical routines which can immediately be applied to our self-healing and assisting our clients.

Ligia Houben - Mindfulness, Spirituality, and the Sense of Self.

4:30pm to 5:45pm - (1 1/4 Hours)

Mindfulness was introduced by The Buddha more than 2,500 years ago, as a spiritual tool to be awake. In modern times, this concept has been embraced in our western world as a treatment or therapeutic tool to help with many issues, from stress to grief.

In this presentation, we will explore how we can help our clients through suggestions in an altered state, achieve levels of profound connection with their self through mindfulness.

Dani Fox - Topic to be Determined

9:00am to 11:30am – 2 1/2 Hours)

Dani Fox, CIHt, MBA: IIH Certified Supervisor, Masters in Business Administration, Certified Clinical and Interpersonal Hypnotherapist, IAIH Certified Instructor and Examiner, NLP Practitioner, Certified Tiny Habits Coach (BJ Fogg), Certified Robbins-Madanes Trained Coach (Tony Robbins & Chloe Madanes)

Dr. William D. Horton, Psy.D, CADC, CI, MH - Rapid Trauma Release

2:45pm to 3:45pm – (1 Hour)

Dr. William D. Horton, Psy.D, CADC, CI, MH, is a Licensed Psychologist, Certified Master Alcohol and Drug Counselor, and Master Hypnotist Trainer.  Dr. Horton was one of the few non-law enforcement people asked to attend the FBI Crisis/Hostage Negotiation Course at the FBI Academy.  Dr. Horton’s passion for NLP and Hypnosis come from personal experience. Not only has he used NLP and Hypnosis to overcome alcohol addiction, he’s also used these techniques to win numerous karate tournaments and work as an actor in film, and stage.  He has dedicated his life to advancing training and education in the mind sciences, especially for those suffering from addictions.  Dr. William D. Horton has run in-patient and out-patient Substance Abuse treatment centers as well as Psych Units in prisons.  Dr. William D. Horton has taught people all over the world the skills of NLP, Hypnosis, Performance Enhancement, and the Art of Business Communication. He is the founder of NFNLP, the National Federation of NeuroLinguistic Programming.

In this hour we will examine the new science between mind body. Once an idea only sprouted in metaphysics it is now main stream scene. So what do we know about how the Physical Body stores trauma, and why therapists must know how to release this toxic poison. A discussion and a demo you will love and want to use for your clients!  

Bianca Ramos - Journey to Health

2:00pm to 2:50pm – (1 Hour)

Bianca Ramos, MA, CIHt, Clinical and Transpersonal Hypnotherapy Diploma from the Institute of Interpersonal Hypnotherapy, German Masters Degree in Sociology and Paedagogic, Certified Personal Trainer and Group Exercise Instructor, Certified Life Coach

How hypnosis can help to enable yourself to see learning opportunities when facing a health challenge and to help overcome it

 

Often we see clients with physical health challenges and we as hypnotherapists know that we can use hypnosis to help us back to health and wholeness. Empowering clients or also ourselves with hypnosis for helping the body to heal itself is a very powerful tool. But how about the lessons that we learn through overcoming health challenges? Those are at least as important and need to be explored if we want to heal. Because otherwise the body will just find a different outlet to help us learn and grow. 

 

In this lecture Bianca will share her personal journey of learning through illness and the use of hypnosis to explore the underlying reason(s) of the disease and to find back to wholeness.

Peter Arizu - Coming From Who We Are As ALL

1:00pm to 1:50pm – (1 Hour)

Everything comes and goes through the empty space of who we are.

 

•Our ability to benefit others is much easier when we are not attached to ego.

•The importance of having a daily practice and encouraging others to have a daily practice of

being aware of our body in the space of the present moment.

• To create is a function of putting our attention on our intention.

•Seizing the opportunity of transformation through our upsets and unwanted emotions.

Alba Weinman - Topic to be Determined

9:00am to 11:30am – (2 1/2 Hours)

Alba Weinman, CCHt - Alba is certified in Clinical and Transpersonal Hypnotherapy by the Institute of Interpersonal Hypnotherapy and over time, she has developed her own technique using past life regression: The Spiritual Journey of Forgiveness, using the healing power of forgiveness  and hypnotherapy to help her clients.

Rebecca Zayas - Soul Journey - Being a Light in Dark Places

3:00pm to 3:50pm – (1 Hour)

Rebecca Zayas, CCHt, CTHt, CIHt, Supervisor, and Examiner for IIH, Kundalini Yoga and Sacred Chant Instructor, and Reiki Master.

Explore the soul's journey through Hypnotherapy as seen through the eyes of the great poet saints.  Together we will look at what it means to move through the darkness within and into the light and love that we are.  This experiential session is inspired by specific passages or poems from the teachings of Christ and Buddha, Hafiz, Black Elk, the Prayer of St Frances, and Yogi Bhajan.

Please reload

© 2020 Anahat Education Group, Inc.  All Rights Reserved.